Regret Theory with General Choice Sets

Quiggin, J (1994) Regret Theory with General Choice Sets. Journal of Risk and Uncertainty, 8 2: 153-165. doi:10.1007/BF01065370

Author Quiggin, J
Title Regret Theory with General Choice Sets
Journal name Journal of Risk and Uncertainty   Check publisher's open access policy
ISSN 0895-5646
Publication date 1994-03
Sub-type Article (original research)
DOI 10.1007/BF01065370
Volume 8
Issue 2
Start page 153
End page 165
Total pages 13
Publisher Kluwer Academic Publishers
Language eng
Keyword Regret Theory
Stochastic Dominance
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 49 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 54 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 10:37:21 EST by System User